# SDR COMA0760606

- Difficulty date: October 2, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 18,668 hours, 15,624 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 400019000001
- Part serial: 871
- Condition: Faulty
- Location: Nlg
- Part time: 18,635 hours, 15,588 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5604 - NOSE LANDING GEAR DID NOT EXTEND.  FOLLOWED QRH, GEAR EXTENDED, LANDED WITHOUT INCIDENT.  REPLACED NLG RUNAROUND BYPASS VALVE.  NO FURTHER DEFECTS.
